# SDR QXEA9700891

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- System (JASC): 6120 · Propeller Controlling System
- Part: Tq Sensor
- Part number: 311555701
- Condition: Malfunction
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER ROTATION, THE NR 2 ENGINE AUTOFEATHERED, TORQUE WAS NOTICED AT 179 PERCENT.  THE PROPELLER UNFEATHERED AND BEGAN TO DEVELOP POWER.  TORQUE ON THE ENGINE INCREASED TO ABOUT 20 TO 30 PERCENT AND THE ACFT YAWED BACK TO THE LEFT.  POWER LEVERS WERE ADVANCED TO ABOUT 50 TO 60 PERCENT AND THE ENGINE RESPONDED NORMALLY.  AUTOFEATHER WAS SELECTED OFF AND THE ENGINE RESPONDED NORMALLY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 PROPELLER (DUE TO OVER TORQUE), THE TORQUE SIGNAL CONDITIONER (TSEU), TORQUE PROBE, AND THE K2 RELAY.
